# SDR USAA990662

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 978-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A PILOTS REPORT VISUAL INSPECTION CHECK, FOUND A 2. 5 FT CRACK JUST BELOW STRINGER 21L FROM STATION 978 TO 980 IN FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-30-03 FIG 6 AND EA 65015.  (M)
